# SDR ASAA2013052795270

- Difficulty date: May 27, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Part number: 65C373675
- Condition: Gouged
- Location: Bs 670-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LT MLG FAIRING HAS CHAFED AREA WITH BARE METAL PANEL RACK.  ACFT GROUNDED.  BLENDED CHAFE, OUT OF LIMITS IAW SRM 53-60-71-1A1, FIG 101.
